Neuropathy | Last Active: Mar 19 12:52pm | Replies (16)
Comment receiving replies
Jim thank you for responding .. I with the best outcome for you.
I just typed and deleted a mini life history because it just sounded like whining. Had I had a stable background with family and friends around I think it would have helped. I have husband and 2 adult daughters now but over the yeas since i came to Canada at 18, abusive first marriage, etc. . I have faced many challenges alone, many. But the last 3 years have been the worst with in one year 4 (2018) of my very6 few friends died, my brother in uk died year before and i could not go to funeral .. nor funerals of mum and dad before that; diagnosis of narrow angle glaucoma and coming off zoloft after 15 years;
C.diff and resulting fecal incontinence so unable to travel to continue seeing super specialist…. almost constant tinnitus and ear pain cant do anything about; taken off Kolanapin?/Rivotril after 15 years and no help and finally back on for sleeping etc. etc etc. I could go on and on….
am not alone in my challenges I know but I have finally run out of steam. After the c.diff and no outside help I became so tired , isolated, i couldn't get out, or didn't want to get out, of bed; totally exhausted and since then have spent 90 per cent of time in my bedroom… then covid, then husband's open heart surgery out of town and the 3 weeks he was away i was forced to get up and look after house and dog and i did pretty well; he was ill when came home and had hemothorax, etc. and i fought to stay strong but gradually with my PN turning into internal shaking (out of town neurologist doing a computer appointment tomorrow) I have felt so very bad past few months.. its daily, nightly; cant see the shaking but its like someone is shaking me hard but nothing shows on outside, fecal incontinencne and other issues continue of course.
i know i am not alone in my health issues and they could be worse but I have always felt quality vs quantity and at 77 unless there is a miracle …. well, enough is enough. I have radiation damage to pelvis and lots of uti's but antibiotics cause terrible diarrhea all night long, on top of my ibs-d… i am scared to take many meds as i always get side effects and i cant face much more… however i do have an hour or so here and there when things settle down and confidence comes back only to be dashed against the rocks again.
now going through tooth extractions and slivers of bone having to be taken out of gum after….not sure what happened there, but another tooth out this week and MAYBE my internal tremors are from the lidocaine/epinephrine etc. so am hoping neurologist can tell me…. i feel weak, unappreciative of life, and an all around pain in the butt. and although 3 family members i still feel so ALONE … just don't want to feel this way any more you see.
Now look at this. i typed and deleted my long moaning email, only to replace it with another long moaning one… sorry!